Access count of this item: 89

Files in This Item:
File Description SizeFormat 
0990-24.pdf800.87 kBAdobe PDFView/Open
Title: Approximate Singular Solutions of Nonlinear Equations and a Numerical Method of Proving their Existence
Other Titles: 非線形方程式の近似的特異解とその数値的存在検証法(科学技術における数値計算の理論と応用II)
Authors: Kanzawa, Yuichi
Oishi, Shin'ichi
Author's alias: 神沢, 雄智
大石, 進一
Issue Date: Apr-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 990
Start page: 216
End page: 223
URI: http://hdl.handle.net/2433/61084
MR Number: 1608753
Appears in Collections:0990 科学技術における数値計算の理論と応用II

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.